# SDR CALA2025070206136

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 110,937 hours, 14,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR AFT EMERGENCY LIGHT BATTERY PACK M33401 FOUND MALFUNCTIONED.  REPLACED R3 DOOR AFT EMERGENCY LIGHT PO WER SUPPLY M33401 & BATTERY PACK,THE PERFORMED NEW POWER SUPPLY AND NEW BATTERY PACK INSTALLATION TEST,THE RESULT NORMAL AS PER AMM 33-51-06-960-803 & AMM 33-51-06-960-802 REV.104.
